Altair would like to invite you to this training on Altair Start-up India Challenge 2021 – For EVs.

Click Register Now below to attend or to watch the recording of the webinar if unable to attend.

Learn more here – https://web.altair.com/asc-training-program-2021

Date
03/05/2021 10:00 – 12:00 pm

  • Session 1 (30 Min): Altair Academic Initiatives and Industry outreach for Start-ups – Resources available for building tool competency – Ramesha BS – Altair
  • Session 2 (90 Min): Holistic EV design approach and controls – Overview of all engineering aspects that need to be considered when designing an EV or EV subsystem, along with the tools needed and examples – Mrs.Ujjwala S. Karle , Ashwin Subramanian – ARAI
Register Now
03:00 – 05:00 pm

  • Session 3 (60 Min): EV Product development – EV PD challenges, Product design and development – Panduranga Rao Chirala – Altair
  • Session 3 (60 Min): Homologation of EV systems, and design for homologation – A walk through of the EV regulations, along with more in-depth insights into the most common issues faced, and various do’s and don’t – Manoj M. Desai – ARAI
Register Now
04/05/2021 10:00 – 12:30 pm

  • Session 1 (30 Min): Startup India Initiative and Benefits– Overview and details on Govt initiatives for Start-ups – Sana Dewan – Invest India
  • Session 2 (120 Min): Simulation Driven Design, Altair Technologies and EV offerings– Simulation tools, why simulation, simulation driven design, Altair tools and Tech. Role of simulation in PD – Vasantha Kumar – Altair
Register Now
03:00 – 05:00 pm

Session 3 (60 Min): EV Motors– Theory and Altair Flux Tool DEMO. Majorly Applicable to Electrical Engineers working on Motors – Sandeep Ramagiri – Altair

Session 3 (60 Min): EV Motors– Structural & Thermal Performance. Majorly Applicable to Mechanical Engineers working on Motors – Srinivasa Rao & Muralidhar Gumma – Altair

Register Now
05/05/2021 10:00 – 12:00 pm

  • Session 1 (120 Min): EMBEDD Systems– Motor & Battery Controllers. Majorly Applicable to Electrical / Electronics Engineers working on Motors – Chandra Kumar – Altair
Register Now
  03:00 – 05:00 pm

Session 3 (60 Min): Battery – Battery Structural Design Verification Plan (DVPS) –
Padmaja Durgam & Muralidhar Gumma – Altair

Session 3 (60 Min): Battery – Battery Thermal Design Verification Plan (DVPS) –
Vasanth Kumar & Ravi – Altair

Register Now
06/05/2021 10:00-12:00 AM

Session 1 (60 Min): Startup Challenges & Funding Opportunities – Typical challenges faced by start-ups at different stages, various types of funding and Sources. – Yatheendranath TJ, CEO – DHiiHii Labs Pvt Ltd.

Session 2 (60 Min): Vehicle durability – Structural simulation for two-wheeler EV and major system like Chassis, Battery Casing, Motor casing, and Full vehicle – Srinivas N – Altair

Register Now
  03:00-05:00 PM

Session 3 (120 Min): System level Simulation for e-Mobility – Vehicle Dynamics – Ride and handling Durability Analysis (60Min) / Model based development of Automotive system (60Min) – Varun Sharma & Gitesh Porwal – Altair

Register Now
07/05/2021
10:00-11:30 AM

Session 1 (30 Min): National best practices to support Entrepreneurship – Sharing the best practices – CII Incubation cell perspective – Varun Akhnoor , Director, CII COE for Innovation Entrepreneurship and Start-ups

Session 1 (60 Min): Funding and pitching – How to prepare for Opportunities for Funding and pitching to get more attention. – Shiva Shankar, Chief Executive, Business Coach, Start-Up Incubation, Consulting, Advisory, Engineering, Skill INDIA, Education & Social Entrepreneurship, Investor

Register Now
03:00 – 04:00 PM:

Session 3 (60 Min): Impact/Crash – Impact or crash Simulation at Vehicle Level – Prashant AR and Harish Kumar T – Altair

 

Register Now
10/05/2021 10:00 – 11:30 AM

Session 1 (90 Min): NVH – Vehicle NVH concepts and Design for NVH – Murali and Team, Altair

Register Now
03:00 – 05:30 PM:

Session 2 (60 Min): Design for Manufacturing – Simulation-Driven Design for Manufacturing – Shibashis Ghosh, Altair

Session 3 (90 Min): Multiphysics based Optimization – Trends and Best practices in Multiphysics and Structural Optimization – Sushil Mane, Altair

Register Now
11/05/2021 02:00 – 04:30 PM

Session 1 (90 Min): Battery – Fundamentals of Battery Design – Dr. Kaushal Jha, IIT Madras

Session 2 (60 Min): Electric Motors – Session covers a topic related to the selection of EV motor for the vehicle, Characteristics of Motors, Correlate motor parameters with Test parameters – Dr. Kannan Lakshminarayan – Professor of Practice, IIT Madras, Founder Director at Motorz Design and Manufacturing Private Limited

Register Now
12/05/2021 10:00 – 12:00 AM

Session 1 (120 Min): Data Analytics – Data preparation and data Modelling (Machine Learning) – Subhojyoti Lahiri, Altair

Register Now
02:00 – 04:00 PM

Session 2 (120 Min): IoT and Real time Analytics – Real Time Streaming and Visualization – – Álvaro Pérez Bello, Mohan Krishna Reddy Mungara, Altair

Register Now

 

About Rahul Ponginan

Technical Manager - Academic Program
Altair Global Digital Twin Contest - Regional Contest Winners Announced!
Altair Global Digital Twin Contest - Regional Contest Winners Announced!

Have a question or comment?

Post your comment/question on our user forum.